# SDR AALA202403255651

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 41,585 hours, 17,436 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Part number: UNKOWN
- Condition: Out Of Balance
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB NOTICED A FUEL IMBALANCE IN EXCESS OF 1200 LBS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
